MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG RIVACOR 7 VR-T DF4 PROMRI; ICD

BIOTRONIK SE & CO. KG RIVACOR 7 VR-T DF4 PROMRI; ICD
Model Number 429536
Medical Device Problem Codes Premature End-of-Life Indicator (1480); Premature Elective Replacement Indicator (1483)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
Device went from 73 percent battery remaining to eri overnight on home monitoring.Device remains implanted.No adverse patient events were reported.Should additional information become available, this file will be updated.
 
Additional Manufacturer Narrative
The device was not returned for analysis.The analysis is therefore based on the inspection of the returned data as well as the quality documents associated with the manufacture of this particular device.The manufacturing process for this device was re-investigated and all production steps were performed accordingly.There was no sign of any inconsistency during the manufacturing process.The final acceptance test proved the device functions to be as specified.The available data have been analyzed.The analysis revealed an unexpected battery behavior, which led to the clinical observation.Based on the data available for analysis the root cause for that behavior was not determinable and can only be clarified by an analysis of the device itself.However, it cannot be excluded that this occurrence resulted from a defective component, which may compromise the ability of the device to deliver therapy.Biotronik has informed the health care professional about this analysis result, who decides, based on the patient¿s individual circumstances and medical judgment, if the device will be exchanged.Should further relevant information or the device itself become available, this investigation will be updated and you will be informed accordingly.

Brand Name
RIVACOR 7 VR-T DF4 PROMRI
Common Device Name
ICD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key22560582
Report Number1028232-2025-03436
Device Sequence Number9647425
Product Code LWS
UDI-Device Identifier04035479156817
UDI-Public(01)04035479156817(17)210630
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P050023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2021
Device Model Number429536
Device Catalogue Number429536
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2025
Supplement Date Received by Manufacturer07/23/2025
05/07/2026
Initial Report FDA Received Date07/21/2025
Supplement Report FDA Received Date07/23/2025
05/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/26/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age74 YR
Patient SexUnknown